Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How to get THC out of the system?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1982 Questions
is there a prescription the doctor can give me to get T H C out of my system
Posted Sun, 2 Mar 2014 in General Health
Answered by Dr. Klerida Shehu 52 minutes later
Brief Answer: Causes to very high transaminases... Detailed Answer: Hi back, Thank you for following up. I have seen the reports you uploaded and I have noticed that your transaminases were really high. However, I did not see any ultrasound report. It is a must to have abdominal echo report because your test results (high TA and high alkaline phosphatase) were really high, indicating for possible liver and gallbladder problems. I usually hospitalize patients with such high TA or can ask to repeat the tests every 2-3 days to prevent fulminant hepatitis. The very first thing is to determine what is causing such high TA to you: - have you been using any drug recently (e.g. paracetamol in high doses)? - apart using coffee, do you drink tea or other drink on daily basis? - have you been smoking Shisha (Middle East smoking pipe)? For the time being, I'd advise to: - conduct a healthy diet regimen - start taking a multivitamin supplement (vit.b1,b6, e and c) Looking forward to have the requested data! Thank you! Dr.Klerida
Above answer was peer-reviewed by
Follow-up: How to get THC out of the system? 3 hours later
i smoke marijuana i need something to take T H C out of my system im not smoke in 30 days and still test positive is there something a doctor can give me to get the T H C out of me
Answered by Dr. Klerida Shehu 4 hours later
Brief Answer: No Prescription for THC flush out Detailed Answer: Hi The most important thing to do to clear off THC is to: - Drink plenty of water - Take multivitamin supplements - Get physically active This is the best and natural way of clearing off THC. The use of drugs is not recommended due to severe side effects. Hope it was of help! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor